Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Aching in legs since teenage, now associated with back pain, dizzy spells, lightheadedness, taking etorocoxib tab. Suggestion?

Hi..I m a 27 yr old female...I had aching pain in my legs since i was 12..I was on etorocoxib tablets eventhough there was no specific diagnosis and the tablets helped..and the strange thing is that it only occurs evry few months......not constant or continuous pain..but, for the last one week,the pain is worse associated with back pain , body pain and dizzy spells or light headedness.
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Hi, I have read your problem.You should not take any medicine especially etoricoxib as this medicine when take in wrong or excess doses has side effects like dizzy spells, lightheadedness . So fist of all you should stop taking this medicine and get your xray of lumbosacral spine done in AP and Lateral view done ,then send us reporting of your xrays or discuss it with your doctor .Till then apply hot packs for 30 mins in morning and in evening for 7 days and take painkiller+muscle relaxant only by discussing your doctor . You can apply painkiller ointment in aching part.
Answered: Wed, 18 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor